Publication detail

Asymptotic behaviour of solutions and positive solutions of differential delayd equations

DIBLÍK, J. RŮŽIČKOVÁ, M.

Original Title

Asymptotic behaviour of solutions and positive solutions of differential delayd equations

English Title

Asymptotic behaviour of solutions and positive solutions of differential delayd equations

Type

journal article - other

Language

en

Original Abstract

Asymptotic behaviour of solutions and positive solutions of differential delyed equations are considered

English abstract

Asymptotic behaviour of solutions and positive solutions of differential delyed equations are considered

Keywords

Asymptotic behaviour, solution, positive solution, differential delaed equation

RIV year

2007

Released

27.09.2007

ISBN

0793-1786

Periodical

Functional Differential Equations

Year of study

2007

Number

14

State

IL

Pages from

85

Pages to

105

Pages count

21

Documents

BibTex


@article{BUT44246,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Asymptotic behaviour of solutions and positive solutions of differential delayd equations",
  annote="Asymptotic behaviour of solutions and positive solutions of differential delyed equations are considered",
  chapter="44246",
  journal="Functional Differential Equations",
  number="14",
  volume="2007",
  year="2007",
  month="september",
  pages="85--105",
  type="journal article - other"
}